MAUDE Adverse Event Report: SALTER LABS SALTER LABS; COMPRESSOR, NEBULIZER, (SALTER AIRE PLUS 220V) W/ NEBULIZER KIT NO. 8660

SALTER LABS SALTER LABS; COMPRESSOR, NEBULIZER, (SALTER AIRE PLUS 220V) W/ NEBULIZER KIT NO. 8660
Model Number 8352-8660-7-1
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sparks coming from the back of the unit and smoking caused the compressor to stop working.Thus, it could have harmed the patient if the device was in use.
 
Event or Problem Description
While using the unit, sparks came out of the back and a puff of smoke.Unit stopped working.
 
Additional Manufacturer Narrative
Sparks coming from the back of the unit and smoking caused the compressor to stop working.Thus, it could have harmed the patient if the device was in use.No product or photo of the alleged defect was provided; therefore, the reported complaint could not be confirmed, and a root cause could not be determined.Most likely root cause is compressor damage caused by long-term use.A risk assessment was performed, and the ultimate risk was determined to be low, which does not require the initiation of a capa.There have been no other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
COMPRESSOR, NEBULIZER, (SALTER AIRE PLUS 220V) W/ NEBULIZER KIT NO. 8660
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18823039
Report Number3000219639-2024-00027
Device Sequence Number19964779
Product Code BTI
UDI-Device Identifier00607411001536
UDI-Public00607411001536
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8352-8660-7-1
Device Catalogue Number8352-8660-7-1
Device Lot NumberKSN190501774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown